# SDR FDEA201111094846

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538320204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L CORRODED FROM FR42 TO 43 PANEL LANDING AREA REF AMM 53-10-15-06.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 103, FIG 101.  R & R SEAT TRACK SECTION IAW SRM 51-72-10.
